and have to force myself to go poo but little or none come out. My stomachhurtswhen I sleep at night ...why does stomachhurt after eating and can t poop regulary or at all? Hi, I am a 19 yr old male ...
Lately my stomachhurtswhen I walk. It doesn t have to be long distances, even if I just get up ... lower back pain (also inconsistent). Also, whenever I have to pee it s more urgent than normal (it ...
I m 14 years old, and not insecure about my weight at all. But every time I eat, my stomachehurts. And when I dont eat it hurts. And when I do, it s not normal porshions. It seems like it gets smaller ...
Hi, I have this pain in my upper stomach like I ve just done 1000 situps and it hurts to breath. It started yesterday on my lower leftside after breakfast and hurt all daylong. In the early evening ...
the second time of strep I developed a cough, I was wheezing & my stomachhurt. as of now my stomach pain has ... the time & it worsens when I cough or yawn. when I eat it makes it better for about 2-3 hours ...
in my stomach and it hurts when I touch it. I had unprotected sex about 3 weeks ago and haven t felt right since (I am on the pill .) it varies what time I take it, I take it at night. I have just finished ...
What does it meanwhen your stomachhurt & a headache coming off and on ?
Hi, welcome to HCM.
Reduced blood sugar levels in blood do result in headache or It could be a type of migraine, which gets aggravates with hunger. Need to consult doctor for examination and treatment
Why does my stomachhurt and consequently have diarrhea when I take Nyquil?
Nyquil ingredients are acetoaminophen +dextromethopan+pseudoehedrine+doxy.
Stomachhurt because of gastritis develops by these ingredients.
Diarrhea occurs due to increase in the motility of intestine due to dextromethopan.
Nyquil available in liquid, capsule, tablets form.
Ranitidine like antacid give you relief from stomachhurt.
What's wrong with me my stomachhurts and my vagina Feels Funny When I Pee And I Pee A lot
Thank you for query.These are non specific symptoms which may be due to weather changes or hormonal changes.It is not clear about cycles history,intercourse history,other symptoms any etc.please take some antispasmodics if lower abdominal pain and antacids if upper abdominal pain.Consult doctor if does not subside. You can get back to me for any clarifications with the photos.Dr Bharatesh